# SDR SWAA2022030878300

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CTR SCUFF PLATE CRACKED AT WELD SPOT. 8-37 / SENT OUT FOR WELDING BY J.L. WELDING CUSTOMER ORDER NUMBER 412325. RECEVIED WITH ISSHED TAG AF 7627 PARTS CONTROL TAG 364286 CP 18533 5-21-19
